# SDR ABXA20180318023

- Difficulty date: March 18, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 65,158 hours, 46,037 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T2300
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING NOSE BEAM BETWEEN OUTBOARD SPAR OSS 783 AND 791 AND BETWEEN OUTBOARD SPAR OSS 884 AND 909.  THE NOSE BEAM SECTIONS WERE REPLACED. AIRPLANE WAS GROUNDED.
